MathSciNet Relay Station
MathSciNet bibliographic data
MR1075664 (91i:32033) 32S05
Ha, Huy Vui Nombres de Lojasiewicz et singularités à l'infini des polynômes de deux variables complexes. (French) [Łojasiewicz numbers and singularities at infinity of polynomials of two complex variables] C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), no. 7, 429–432.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement